# SDR CKSA97487

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N869BX
- Make and model: Doug DC-8-63
- Aircraft serial: 46035
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Failed
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON GEAR RETRACTION DOORS NOT LATCHED LIGHT REMAINED ON.  RECYCLED GEAR, LIGHT WENT OUT.  SATISFACTORY GEAR UPLATCH CHECK IN CRUISE LIGHT CAME BACK ON FOR REMAINDER OF FLIGHT.  FOUND RIGHT DOOR LATCH SWITCH AT FAULT.  REMOVED AND REPLACED SWITCH.  SYSTEM OPS CHECKS GOOD ON GROUND.  NO DEFECTS NOTED AT THIS TIME.
